Alert archive / Oklahoma / River Flood Warnings in 2020

River Flood Warning 2, NWS Norman, OK

January 10, 2020Bryan County, Oklahoma

NWS Norman, OK issued this river flood warning at Jan 10, 2020, 7:40 PM CST for Bryan County, Oklahoma. It took effect at Jan 11, 2020, 9:35 AM CST. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Jan 10, 2020, 7:40 PM CST (01:40 UTC)
In effect from
Jan 11, 2020, 9:35 AM CST
Expired
Jan 12, 2020, 9:50 PM CST
In force
36 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

County Bryan County, OK

The radar

The Norman radar (KTLX), 180 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blue River (OK) near Blue (BLUO2). The gauge peaked at 29.98 ft at Jan 12, 2020, 10:00 AM CST.

actionminormoderate10203001/1101/1201/1301/14
Action stage
26 ft
Minor stage
28 ft
Moderate stage
31 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07332500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

374 
WGUS44 KOUN 110140
FLWOUN
Flood Warning
National Weather Service Norman OK
740 PM CST Fri Jan 10 2020

OKC013-111339-
/O.NEW.KOUN.FL.W.0002.200111T2245Z-200113T0350Z/
/BLUO2.1.ER.200111T2245Z.200112T0600Z.200112T2150Z.NO/
740 PM CST Fri Jan 10 2020

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Blue River near Blue. 
  
* from Saturday afternoon to Sunday evening...or until the warning 
  is cancelled. 
  
* At  6:30 PM Friday the stage was 7.5 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 28.0 feet. 
  
* Forecast...The Blue River will rise above flood stage late Saturday
  afternoon and crest near 30.9 feet early Sunday morning. The Blue 
  River will fall below flood stage late Sunday afternoon. 
  
* Impact...At 31.0 feet...Flooding mostly occurs over farmlands along
  the river...from central Bryan County to the confluence with the 
  Red River. Flood depths average 3 feet across a wide area of the 
  flood plain...bringing damage to property isolated in low-lying 
  fields close to the river. Inflows from local streams could cause 
  higher stages in their common flood plain.
 
&&
 
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
      3387 9607 3397 9626

$$

Mahale
9 follow-up statements
763 
WGUS84 KOUN 110401
FLSOUN
Flood Statement
National Weather Service Norman OK
1001 PM CST Fri Jan 10 2020

OKC013-111200-
/O.EXT.KOUN.FL.W.0002.200111T2030Z-200113T0350Z/
/BLUO2.1.ER.200111T2030Z.200112T0600Z.200112T2150Z.NO/
1001 PM CST Fri Jan 10 2020

The Flood Warning continues for
  The Blue River near Blue. 
  
* from Saturday afternoon to Sunday evening...or until the warning 
  is cancelled. 
  
* At 9:30 PM Friday the stage was 13.8 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 28.0 feet. 
  
* Forecast...The Blue River will rise above flood stage early 
  Saturday afternoon and crest near 30.9 feet early Sunday morning. 
  The Blue River will fall below flood stage late Sunday afternoon. 
  
* Impact...At 31.0 feet...Flooding mostly occurs over farmlands along
  the river...from central Bryan County to the confluence with the 
  Red River. Flood depths average 3 feet across a wide area of the 
  flood plain...bringing damage to property isolated in low-lying 
  fields close to the river. Inflows from local streams could cause 
  higher stages in their common flood plain. 
 
&&
 
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
      3387 9607 3397 9626

$$
164 
WGUS84 KOUN 110755
FLSOUN
Flood Statement
National Weather Service Norman OK
155 AM CST Sat Jan 11 2020

OKC013-111553-
/O.EXT.KOUN.FL.W.0002.200111T1454Z-200112T1417Z/
/BLUO2.1.ER.200111T1454Z.200112T0000Z.200112T0817Z.NO/
155 AM CST Sat Jan 11 2020

The Flood Warning continues for
  The Blue River near Blue. 
  
* from this morning to Sunday morning...or until the warning is 
  cancelled. 
  
* At  1:30 AM Saturday the stage was 23.5 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 28.0 feet. 
  
* Forecast...The Blue River will rise above flood stage mid Saturday 
  morning and crest near 30.9 feet Saturday evening. The Blue River 
  will fall below flood stage early Sunday morning. 
  
* Impact...At 31.0 feet...Flooding mostly occurs over farmlands along
  the river...from central Bryan County to the confluence with the 
  Red River. Flood depths average 3 feet across a wide area of the 
  flood plain...bringing damage to property isolated in low-lying 
  fields close to the river. Inflows from local streams could cause 
  higher stages in their common flood plain. 
 
&&
 
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
      3387 9607 3397 9626

$$
219 
WGUS84 KOUN 111339
FLSOUN
Flood Statement
National Weather Service Norman OK
739 AM CST Sat Jan 11 2020

OKC013-112139-
/O.EXT.KOUN.FL.W.0002.200111T1510Z-200112T1417Z/
/BLUO2.1.ER.200111T1510Z.200112T0000Z.200112T0817Z.NO/
739 AM CST Sat Jan 11 2020

The Flood Warning continues for
  The Blue River near Blue. 
  
* until Sunday morning...or until the warning is cancelled. 
  
* At 6:30 AM Saturday the stage was 26.4 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 28.0 feet. 
  
* Forecast...The Blue River will rise above flood stage late Saturday
  morning and crest near 30.9 feet Saturday evening. The Blue River 
  will fall below flood stage early Sunday morning. 
  
* Impact...At 31.0 feet...Flooding mostly occurs over farmlands along
  the river...from central Bryan County to the confluence with the 
  Red River. Flood depths average 3 feet across a wide area of the 
  flood plain...bringing damage to property isolated in low-lying 
  fields close to the river. Inflows from local streams could cause 
  higher stages in their common flood plain. 
 
&&
 
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
      3387 9607 3397 9626

$$
056 
WGUS84 KOUN 111435
FLSOUN
Flood Statement
National Weather Service Norman OK
835 AM CST Sat Jan 11 2020

OKC013-112234-
/O.EXT.KOUN.FL.W.0002.200111T1535Z-200112T1417Z/
/BLUO2.1.ER.200111T1535Z.200112T0000Z.200112T0817Z.NO/
835 AM CST Sat Jan 11 2020

The Flood Warning continues for
  The Blue River near Blue. 
  
* until Sunday morning...or until the warning is cancelled. 
  
* At  7:30 AM Saturday the stage was 26.5 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 28.0 feet. 
  
* Forecast...The Blue River will rise above flood stage late Saturday
  morning and crest near 30.9 feet Saturday evening. The Blue River 
  will fall below flood stage early Sunday morning. 
  
* Impact...At 31.0 feet...Flooding mostly occurs over farmlands along
  the river...from central Bryan County to the confluence with the 
  Red River. Flood depths average 3 feet across a wide area of the 
  flood plain...bringing damage to property isolated in low-lying 
  fields close to the river. Inflows from local streams could cause 
  higher stages in their common flood plain. 
 
&&
 
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
      3387 9607 3397 9626

$$
950 
WGUS84 KOUN 111912
FLSOUN
Flood Statement
National Weather Service Norman OK
112 PM CST Sat Jan 11 2020

OKC005-120311-
/O.EXT.KOUN.FL.W.0001.000000T0000Z-200115T0131Z/
/CANO2.2.ER.200111T0457Z.200113T0600Z.200114T1931Z.NO/
112 PM CST Sat Jan 11 2020

...Flood Warning extended until Tuesday evening...
 
The Flood Warning continues for
  The Clear Boggy Creek near Caney. 
  
* until Tuesday evening...or until the warning is cancelled. 
  
* At 12:30 PM Saturday the stage was 29.8 feet. 
  
* Moderate flooding is occurring and Moderate flooding is forecast. 
  
* Flood stage is 26.0 feet. 
  
* Forecast...The Clear Boggy Creek will continue rising and crest 
  near 30.4 feet early Monday morning. The Clear Boggy Creek will 
  fall below flood stage early Tuesday afternoon. 
  
* Impact...At 30.0 feet...Creek levels rise to four feet higher than 
  flood stage...spreading over many acres of bottomlands in western 
  Atoka County...and the northeastern edge of Bryan County. 
  Croplands...pastures...and some secondary rural roads are 
  flooded. 
 
&&
 
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
      3416 9608 3425 9626

$$

OKC013-120311-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-200112T1240Z/
/BLUO2.1.ER.200111T2135Z.200112T0000Z.200112T0640Z.NO/
112 PM CST Sat Jan 11 2020

The Flood Warning continues for
  The Blue River near Blue. 
  
* until Sunday morning...or until the warning is cancelled. 
  
* At 12:30 PM Saturday the stage was 26.7 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 28.0 feet. 
  
* Forecast...The Blue River will rise above flood stage late Saturday
  afternoon and crest near 29.0 feet Saturday evening. The Blue River
  will fall below flood stage early Sunday morning. 
  
* Impact...At 29.0 feet...Farmlands are briefly flooded along the 
  river...from central Bryan County to the confluence with the Red 
  River. Inflows from local streams could cause higher stages in 
  their common flood plain. Property in low-lying fields could be 
  isolated. 
 
&&
 
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
      3387 9607 3397 9626

$$
043 
WGUS84 KOUN 120729
FLSOUN
Flood Statement
National Weather Service Norman OK
129 AM CST Sun Jan 12 2020

OKC013-121528-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-200112T1900Z/
/BLUO2.1.ER.200112T0630Z.200112T1200Z.200112T1300Z.NO/
129 AM CST Sun Jan 12 2020

...Flood Warning extended until this afternoon...
 
The Flood Warning continues for
  The Blue River near Blue. 
  
* until this afternoon...or until the warning is cancelled. 
  
* At 12:30 AM Sunday the stage was 28.0 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 28.0 feet. 
  
* Forecast...The Blue River will continue rising and crest near 28.2 
  feet mid Sunday morning. The Blue River will fall below flood stage
  mid Sunday morning. 
  
* Impact...At 28.0 feet...Overflows along the river banks occur in 
  some places along the river...from central Bryan County to the 
  confluence with the Red River. Inflows from local streams could 
  cause slightly higher stages in their common flood plain. Only 
  farmlands are affected. 
 
&&
 
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
      3387 9607 3397 9626

$$
887 
WGUS84 KOUN 121418
FLSOUN
Flood Statement
National Weather Service Norman OK
818 AM CST Sun Jan 12 2020

OKC013-122218-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-200113T0707Z/
/BLUO2.1.ER.200112T0630Z.200112T1800Z.200113T0107Z.NO/
818 AM CST Sun Jan 12 2020

...Flood Warning extended until late tonight...
 
The Flood Warning continues for
  The Blue River near Blue 
  
* until late tonight...or until the warning is cancelled. 
  
* At  7:30 AM Sunday the stage was 29.8 feet. 
  
* Minor flooding is occurring and Minor flooding is forecast. 
  
* Flood stage is 28.0 feet. 
  
* Forecast...The Blue River is near crest and will begin falling 
  Sunday afternoon. The Blue River will fall below flood stage 
  Sunday night. 
  
* Impact...At 30.0 feet...Farmlands are briefly flooded along the 
  river...from central Bryan County to the confluence with the Red 
  River. Flood depths average 2 feet...with property isolated in 
  low-lying fields close to the river. Inflows from local streams 
  could cause higher stages in their common flood plain. 
 
&&
 
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
      3387 9607 3397 9626

$$
142 
WGUS84 KOUN 121930
FLSOUN
Flood Statement
National Weather Service Norman OK
130 PM CST Sun Jan 12 2020

OKC013-130329-
/O.EXT.KOUN.FL.W.0002.000000T0000Z-200113T0600Z/
/BLUO2.1.ER.200112T0630Z.200112T1600Z.200113T0000Z.NO/
130 PM CST Sun Jan 12 2020

The Flood Warning continues for
  the Blue River near Blue 
  
* until late tonight...or until the warning is cancelled. 
  
* At 12:30 PM Sunday the stage was 29.7 feet. 
  
* Minor flooding is occurring. 
  
* Flood stage is 28.0 feet. 
  
* Forecast...The Blue River has crested and will continue to fall. 
  The Blue River will fall below flood stage Sunday evening.
 
&&
 
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
      3387 9607 3397 9626

$$
185 
WGUS84 KOUN 130128
FLSOUN
Flood Statement
National Weather Service Norman OK
728 PM CST Sun Jan 12 2020

OKC013-130158-
/O.CAN.KOUN.FL.W.0002.000000T0000Z-200113T0600Z/
/BLUO2.1.ER.200112T0630Z.200112T1600Z.200113T0022Z.NO/
728 PM CST Sun Jan 12 2020

The Flood Warning is cancelled for
  The Blue River near Blue. 
  
* At 6 PM Sunday the stage was 27.9 feet.
  
* Flood stage is 28.0 feet.
  
* Forecast: The Blue River has fallen below flood stage and is 
  forecast to continue to fall. This will be the last statement for 
  this location for this event.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Jan 10, 5:58 PM CST, 1 hour 42 minutes earlier.

Area forecast discussion, Jan 10, 5:58 PM CST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
National Weather Service Norman OK
558 PM CST Fri Jan 10 2020

.SHORT TERM...(This evening through Saturday)
Issued at 347 PM CST Fri Jan 10 2020

A strong cold front, located near along I-44 in Oklahoma, will
continue to push rather quickly south tonight.  Scattered to
numerous showers and thunderstorms will continue to form across
south central and southeast Oklahoma through the early to mid
evening.  Heavy rainfall/flooding along with the potential for
damaging winds/perhaps a tornado will be the main threats. Farther
northwest, scattered thunderstorms will develop along and near the
advancing front.

A Winter Weather Advisory will be issued for a large part of the
area for tonight through about noon Saturday.  A mid and upper level
trough will lift across West Texas this evening and then across
Oklahoma and northern Texas late overnight/Saturday morning.  This
track should favor a better chance of accumulating (higher amounts)
snow across southwestern/central/north central Oklahoma.  Model
soundings suggest some potential for convective elements which will
enhance precipitation rates.  Before the precipitation transitions
to snow this evening/overnight, there will be the potential for
mainly light freezing rain and sleet.

.LONG TERM...(Saturday night through Friday)
Issued at 347 PM CST Fri Jan 10 2020

Another upper short wave will be moving through on Sunday, bringing
in a surface low across the Texas Panhandle and a very weak surface
trough/boundary into northwest Oklahoma. With little moisture aloft
to interact with for precipitation, no POPs are expected, with just
some cloudcover across northern Oklahoma. With some unmelted ground
snow possible, we will go only slightly cooler than the previous
forecast.  Will use the latest NBM for minimum temperatures, as all
the other synoptic models appear quite warm.  However, the low
temperature may be around midnight, with temperatures gradually
increasing as the morning progresses.  The southeast winds picking
up after midnight may begin increasing the surface moisture/dew
points northward, which could also result in advection freezing fog
developing toward sunrise and into the late morning hours.
Otherwise, expecting temperatures to warm to near normal (lower 50s)
across most locations, to even a little bit warmer across western
north Texas.

Windy on Monday as the warming trend will persist through midweek
with above normal temperatures.  A couple more upper short waves
will be pushing a couple of cold front through, a weak one on
Tuesday and a stronger one on Wednesday.  GFS trends of Wednesdays
front continue to be aggressive, while the previous sluggish ECMWF
is starting to trend more toward the GFS, bringing in some cooler
air from the Northern Plains for Wednesday night into Thursday. With
the moisture advection next week across eastern Texas and filtering
into southeast Oklahoma by mid week, cannot rule out a thunderstorm
across our southeast on Wednesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 543 PM CST Fri Jan 10 2020

All of our terminals are expected to trend toward MVFR conditions
after 00Z as a stratus deck builds back in response to an
approaching upper level system. Wintery precipitation of mostly
light snow is expected to develop as this upper disturbance passes
through. Some terminals could get a brief wintery mix of -FZRA
changing to PL before transitioning to SN. Visibilities may reduce
a bit to near IFR conditions due to snow. Expecting snow to end
by mid morning (around 13Z) and ceiling rising to near 3000 ft
toward 16Z and finally back to VFR conditions late in the forecast
period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  21  31  21  52 /  80  60   0   0
Hobart OK         22  38  24  55 /  70  20   0   0
Wichita Falls TX  27  41  29  61 /  80  30   0   0
Gage OK           16  37  22  51 /  50  10   0   0
Ponca City OK     19  28  15  45 /  80  70   0   0
Durant OK         29  37  27  55 /  90  30   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Winter Weather Advisory until noon CST Saturday for OKZ006>008-
     011>031-033>040-044.

     Winter Weather Advisory until 6 AM CST Saturday for OKZ004-005-
     009-010.

     Flood Watch until midnight CST tonight for OKZ032-042-043-047-
     048-051-052.

TX...Winter Weather Advisory until noon CST Saturday for TXZ083>087.

&&

SHORT TERM...06
LONG TERM...68
AVIATION...68
Hazardous weather outlook, Jan 10, 6:12 PM CST, 1 hour 28 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
612 PM CST Fri Jan 10 2020

OKZ004>048-050>052-TXZ083>090-111115-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
612 PM CST Fri Jan 10 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Severe thunderstorm chances will continue into the early evening
hours across far southeast Oklahoma. Hail up to the size of golf
balls will be the main concern, along with localized flooding.

.Winter Weather...
Scattered areas of light freezing rain, sleet, and snow will begin
to spread over western and northern Oklahoma overnight. Slick
spots on bridges and overpasses will be possible by daybreak.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Winter weather...
Areas of snow will be seen across western north Texas and Oklahoma
Saturday morning. Mainly light snow accumulations of one or two
inches appear possible. Hazardous travel conditions will be possible
through Saturday morning.

.Thunderstorms...
Low thunderstorm chances return next Wednesday afternoon across
southeastern Oklahoma. Severe weather is not expected at this
time.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Jan 10, 4:03 PM CST, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
403 PM CST Fri Jan 10 2020

OKZ030-102230-
Pottawatomie OK-
403 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR north central Pottawatomie County
Until 430 PM CST...

AT 402 PM CST, a strong thunderstorm was located near Tecumseh,
moving northeast at 20 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Accumulation of hail on roads...

Locations impacted include...
Shawnee, Tecumseh, Johnson and Brooksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3522 9697 3527 9703 3545 9690 3532 9679
TIME...MOT...LOC 2202Z 208DEG 16KT 3528 9695

Mahale
Local storm report, Jan 10, 4:26 PM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
426 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     FLASH FLOOD      STONEWALL               34.65N 96.53W
01/10/2020                   PONTOTOC           OK   EMERGENCY MNGR

            PONDING ON ROADWAYS AND WATER ACROSS THE ROADS IN THE
            FLOOD WARNED AREA OF PONTOTOC CO.

&&

JT
Local storm report, Jan 10, 4:29 PM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
429 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     FLASH FLOOD      MARIETTA                33.93N 97.12W
01/10/2020                   LOVE               OK   BROADCAST MEDIA

            SH-32 IN MARIETTA IS CLOSED WEST OF I-35 DUE TO WATER ON
            THE ROADWAY.

&&

JT
Local storm report, Jan 10, 4:31 PM CST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
431 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     FLASH FLOOD      1 N TUPELO              34.62N 96.42W
01/10/2020                   COAL               OK   STORM CHASER

            WATER FLOWING ACROSS 48 HIGHWAY IN MANY SPOTS AND THE
            TOWN OF TUPELO HAS FLOODING IN TOWN.

&&

JT
Local storm report, Jan 10, 5:42 PM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
542 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     FLASH FLOOD      2 W MARIETTA            33.93N 97.16W
01/10/2020                   LOVE               OK   EMERGENCY MNGR

            7-8 INCHES OF WATER ON ROADWAY AT PEANUT ROAD, 2 MILES
            WEST OF MARIETTA.

&&

JT
Local storm report, Jan 10, 5:56 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
556 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     FLASH FLOOD      3 SE STONEWALL          34.62N 96.49W
01/10/2020                   COAL               OK   EMERGENCY MNGR

            CR 3593 FROM CR 1710 TO 1730 EFFECTIVELY CLOSED DUE TO
            WATER ON ROADWAY.

&&

JT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 10:31 PM CSTAreal Flood WarningOUNAtoka, Bryan, Coal, Johnston, Marshall5 hr

Nearby

River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.